# SDR AALA990830

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON 2R AFT OF STATION 1418, ROUTED OUT TO .5 BY .25 PER ESO 80559, DATED 4/3/98.  INSTALLED REPAIR PER AARD 53-30-00-2, LONGEORN SPLICE.  (M)
